# SDR DALA2016011500347

- Difficulty date: January 12, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N989DN
- Make and model: Boeing 717-200
- Aircraft serial: 55067
- Aircraft time: 30,653 hours, 31,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 946
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT; SIDE PLATE ON FRAME, SUPPORT CORRODED, BS 946 STRINGERS 27 - 28L.  REMOVED CORROSION AFT CARGO FRAME SUPPORT BS 946 S28L TO S27L. EVALUATED DAMAGE FOUND ORIGINAL MATERIAL .063" MAT LOSS .020" REMAINING MAT .043" AND IS FOUND TO BE BEYOND SERVICEABLE LIMITS. REMOVED SPLICE IAW B717 SRM 51-41-05, LOCATED AN DRILLED NEW SPLICE IAW SRM 51-40-08 AND DWG 9919603, REV CC. INSTALLED NEW SPLICE IAW SRM 51-41-05. APPLIED FINISH AS REQUIRED IAW SRM 51-10-04.
